# SDR MASA200400707

- Difficulty date: December 19, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N860MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145773
- Aircraft time: 2,478 hours, 2,287 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning Light
- Condition: Illuminated
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ASH 2827 FROM ROC TO CLT ABORTED TAKEOFF DUE TO A FUEL IMBALANCE CAUTION MESSAGE.  CONTRACT MAINTENANCE TRANSFERRED FUEL AND OPS CHECKED THE FUEL TRANSFER SYSTEM OPS GOOD.  THE AIRCRAFT DEPARTED WITHOUT FURTHER INCIDENT.
